# SDR SWIA200413314

- Difficulty date: May 10, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 40,403 hours, 49,370 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Part number: 3069001017
- Part serial: 0142
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 4,057 hours, 5,735 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP LIGHT ON MAP INTERMITTENTLY ILLUMINATES DURING CRUISE FLIGHT AND CLEARS ITSELF.  REMOVED AND REPLACED FLAP ANNUNCIATOR ASSEMBLY IAW MM 27-50-05.  OPS CHECK GOOD.
